MAUDE Adverse Event Report: MEDTRONIC IRELAND VALIANT NAVION; SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT

MEDTRONIC IRELAND VALIANT NAVION; SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Model Number VNMC4343C218TU
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Codes No Clinical Signs, Symptoms or Conditions (4582); Aneurysm expansion (4597)
Date of Event 07/14/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Medtronic is submitting this report to comply with fda reporting regulations under 21 cfr parts 4 and 803.This report is based upon information obtained by medtronic, which the company may not have been able to fully investigate or verify prior to the date the report was required by the fda.Medtronic has made reasonable efforts to obtain more complete information and has provided as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.In particular, this report does not constitute an admission by anyone that the product described in this report has any ¿defects¿ or has ¿malfunctioned¿.These words are included in the fda 3500a form and are fixed items for selection created by the fda to categorize the type of event solely for the purpose of regulatory reporting.Medtronic objects to the use of these words and others like them because of the lack of definition and the connotations implied by these terms.This statement should be included with any information or report disclosed to the public under the freedom of information act.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.A good faith effort will be made to obtain the applicable information relevant to the report.If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
Valiant navion stent grafts were implanted in the endovascular treatment of a 71x85mm taa.An open surgical debranching procedure was performed prior to the implant of the navion stent grafts.The vnmc3737c223tu was implanted proximally and vnmc4343c218tu implanted distally.  it was reported through the site that ct imaging was performed over two years later , where contrast within the aneurysm sac was noted and a type iii endoleak was seen.  corelab have reviewed the same imaging and noted there is a iiib endoleak in the stent graft vnmc3737c223tu ((b)(6)).No fracture was noted.Stent ring enlargement  + 1.8mm  was noted on ring 8 on the stent graft vnmc4343c218tu ((b)(6)).  no stent ring migration was noted.The maximum diameter measured 81.1mm.Aortic enlargement + 10.6mm was observed.This imaging was compared to previous imaging dated five months post the index procedure.  the cause could not be determined.  no additional clinical sequalae were provided and the patient will be monitored.
 
Additional Manufacturer Narrative
Continued from h9:3005364322-02-19-2021-001-r.Medtronic is submitting this report to comply with fda reporting regulations under 21 cfr parts 4 and 803.This report is based upon information obtained by medtronic, which the company may not have been able to fully investigate or verify prior to the date the report was required by the fda.Medtronic has made reasonable efforts to obtain more complete information and has provided as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.In particular, this report does not constitute an admission by anyone that the product described in this report has any ¿defects¿ or has ¿malfunctioned¿.These words are included in the fda 3500a form and are fixed items for selection created by the fda to categorize the type of event solely for the purpose of regulatory reporting.Medtronic objects to the use of these words and others like them because of the lack of definition and the connotations implied by these terms.This statement should be included with any information or report disclosed to the public under the freedom of information act.
 
Additional Manufacturer Narrative
B5; additional information received ; corelab review of ct imaging from approximately 30 months after the index procedure did not reveal any endoleak, stent ring enlargement or stent ring migration.The imaging could not be evaluated for fracture due to device overlaps.Persistent aortic enlargement of +8.4mm was observed when compared to imaging from approximately 5 months after the index.The maximum aortic diameter was 78.9mm.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Additional Manufacturer Narrative
B5; additional information received; corelab review of ct imaging from approximately 38 months post index procedure did not reveal any endoleak, stent ring enlargement or stent ring migration.The imaging could not be evaluated for fracture due to device overlaps.Persistent aortic enlargement of +9.0mm was observed when compared to imaging from approximately 5 months after the index.The maximum aortic diameter was 79.5mm.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Additional Manufacturer Narrative
Additional information received : corelab reviewed ct imaging dated four years and five months post the index procedure.No endoleak or stent ring migration were noted.A fracture was not examinable due to device overlaps.Persistent stent ring enlargement of +1.2mm on ring 8 was noted on stent graft v30012186.The maximum aortic diameter measured 83.8mm with persistent aortic enlargement of + 13.3mm reported in comparison to imaging taken 5 months post implant.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.

Brand Name
VALIANT NAVION
Common Device Name
SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Manufacturer (Section D)
MEDTRONIC IRELAND
parkmore business park west
galway
EI 
Manufacturer (Section G)
MEDTRONIC IRELAND
parkmore business park west
galway
EI  
Manufacturer Contact
alison sweeney
parkmore business park west
galway 
EI  
091708096
MDR Report Key17404429
Report Number9612164-2023-03417
Device Sequence Number7493492
Product Code MIH
UDI-Device Identifier00763000260941
UDI-Public(01)00763000260941(17)220812(21)V30012186
Combination Product (Y/N)N
Initial Reporter StateNJ
Initial Reporter CountryUS
PMA/510(K) Number
P100040
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Remedial Action Recall
Type of Report Initial,Followup,Followup,Followup,Followup
Report Date (Section B) 11/12/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/12/2022
Device Model NumberVNMC4343C218TU
Device Catalogue NumberVNMC4343C218TU
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/24/2023
Supplement Date Received by Manufacturer09/22/2023
04/09/2024
03/05/2025
11/11/2025
Initial Report FDA Received Date07/27/2023
Supplement Report FDA Received Date09/22/2023
04/12/2024
03/25/2025
11/12/2025
Date Device Manufactured08/12/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
SEE H10
Patient Sequence Number1
Patient Age79 YR
Patient SexMale